MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING
Medical Device Problem Codes Use of Device Problem (1670); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 4th march 2025, it was reported by an arthrex employee via email that for an ar-6410, arthroscopy main pump tubing, was not detected at the console.Water was unable to run through.This was detected during a left ankle arthroscopy on (b)(6) 2025.The case was completed successfully by opening a new ar-6410.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
MAIN PUMP TUBING
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21642900
Report Number1220246-2025-01016
Device Sequence Number18030761
Product Code HRX
UDI-Device Identifier00888867118010
UDI-Public(01)00888867118010(11)240701(17)290630(10)78095376
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING
Device Catalogue NumberAR-6410
Device Lot Number78095376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown